question-icon

Suggest Medication For Skin Lightening

default
Posted on Fri, 13 Oct 2017
Question: Hyy..
My skin is getting black which medicine get me fair nd bright
Ehich medicine should i take
doctor
Answered by Dr. Asmeet Kaur Sawhney (1 hour later)
Brief Answer:
Gtutathione tablets and sunscreen

Detailed Answer:
Hi
Thanks for being at HealthcareMagic
For lightening of skin I would recommend you to take glutathione tablets like tablet etiglo plus or pinodin G twice daily for 2-3 months.
Along with this use a broad spectrum sunscreen on the entire exposed parts 2-3 times during the day time.
These tablets are prescription drugs and should be used under the supervision of the doctor.
Regards
Dr Asmeet

Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney (12 minutes later)
mam this medicine can lighten up the colour
doctor
Answered by Dr. Asmeet Kaur Sawhney (13 minutes later)
Brief Answer:
Yes this medicine will lighten up the skin colour

Detailed Answer:
Yes this medicine will lighten up the skin colour but has to be taken for atleast 2-3 months.
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 5010 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Suggest Medication For Skin Lightening

Brief Answer: Gtutathione tablets and sunscreen Detailed Answer: Hi Thanks for being at HealthcareMagic For lightening of skin I would recommend you to take glutathione tablets like tablet etiglo plus or pinodin G twice daily for 2-3 months. Along with this use a broad spectrum sunscreen on the entire exposed parts 2-3 times during the day time. These tablets are prescription drugs and should be used under the supervision of the doctor. Regards Dr Asmeet